1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Health - Benzodiazepine Induced Panic Attacks?

Discussion in 'Benzodiazepines' started by Jatelka, Feb 8, 2007.

  1. Jatelka

    Jatelka Psychedelic Shepherdess Platinum Member & Advisor

    Reputation Points:
    5,441
    Messages:
    5,395
    Joined:
    Oct 16, 2005
    from U.K.
  2. Alicia

    Alicia Gold Member

    Reputation Points:
    786
    Messages:
    1,599
    Joined:
    Jan 12, 2005
    from earth
    Swia had some paranoid like effects when she was toying with clonazepam
    this was during acute effects perhaps 3 hours into it, she was using alot of that benzo weeks prior.

    Found this:
    http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=9694026&dopt=Abstract

     
  3. Jatelka

    Jatelka Psychedelic Shepherdess Platinum Member & Advisor

    Reputation Points:
    5,441
    Messages:
    5,395
    Joined:
    Oct 16, 2005
    from U.K.
    Interesting Alicia. Can SWIJ ask how long You had been using Clonazepam? What kind of doses? What kind of time period between doses? And if You doesn't mind elaborating? What kind of paranoid effects?

    SWIJ knows the abstract, however flumazenil is a benzodiazepine antagonist, which (in the UK) is only used to reverse medically induced benzodiazepine overdose. In the benzo dependant individual this WOULd lead to withdrawal: But that doesn't seem to be implicated in this case report or in SWIA's experience.
     
  4. Riconoen {UGC}

    Riconoen {UGC} Newbie

    Reputation Points:
    214
    Messages:
    669
    Joined:
    Aug 4, 2006
    I have also had rebound effects when taking too much kpin when he feels angst coming on. it just makes me irratible and fidgety. but if he takes the recommended dose it does just fine.
     
  5. Alicia

    Alicia Gold Member

    Reputation Points:
    786
    Messages:
    1,599
    Joined:
    Jan 12, 2005
    from earth

    Swia had been using it daily for 5 weeks she was unaware of how morish they were. there was also a lot of polydrug use mainly alchole and weed in the background the doses she would eat 2mg to 7 mg a day.

    the paranoid effects were more when swia was out since she already is some what of a social misfit she can socialize just finds if difficult with beeing with groups of people hence why she seemed to be using clonazepam on a daily basis.

    She also thinks the paranoid effects could of also been down too the fact she had not eaten for days as well when she had gotten into taking the clonazepam, paranoid effects were mainly overwhelming urges to hide and cry, she was panic stricken over silly pointless things, manic like behavior was said from people who remember what swia was like. she loved parts of this some of it she has no real memory of bad events.

    So perhaps the polydrug , lack of food for days may have contributed. either way she dont play with benzo's so much due to where it led her. Such a shame swia felt she could do anything she was calm when she started taking them.She could go anywhere with them. although can see why there reluctant to give them to people who anxiety issues yet they do use them to treat people with anxiety dont know what went wrong with swia thou.
     
  6. DrMuffy

    DrMuffy Newbie

    Reputation Points:
    463
    Messages:
    467
    Joined:
    Sep 14, 2006
    SWIdr has nver really had a benzodiazepine-induced panic attack. They always make him feel relaxed, even after they wear off. The only benzo (that SWIdr has tried) that created a somewhat extreme rebound affect was what he took .5 mg of triazolam (Halcion). He was smoking a little majijuana too, but once he could tell the benzo was wearing off, he became frantic, somewhat paranoid, and had to take some diazepam to help him get back to baseline.
    The shorter half-life a benzo has, usually makes the chances of having a panic attack and or rebound effect when they wear off. SWIdr is surprised the above benzodiazepine-induced panic attacks were cause by clonazepam, which has the longest half-life of all the benzos....
     
  7. arman

    arman Silver Member

    Reputation Points:
    319
    Messages:
    182
    Joined:
    Feb 3, 2006
    from Germany
    feeling bad on strong benzos (allergic reaction?)

    about the 3 years ago when SWIM first took 1mg clonazepam, his first benzo, for the first time it was just nice. SWIM quickly fell in love with clonazepam and used it many times for many different purposes. I tried many other benzos with good results.

    about a year ago I took 1mg alprazolam (generic) for the first time, he felt really ill on it. He felt like his stomach and throat are just too relaxed and started making him nauseous, this feeling lasts for about 3 hours, then just slightly sedated. After this experience he had this same feeling on any other strong benzo. It feels like there is something wrong with his throat and especially when drinking I am going to vomit. Maybe it is swelling of throat which means I have allergy to benzos, but it should not be possible to become allergic something after some experience.

    any I had similar experience?
     
  8. assionyx

    assionyx Newbie

    Reputation Points:
    0
    Messages:
    11
    Joined:
    Feb 9, 2007
    I found that the more she took it, the more she needed it. withdrawls = anxiety, felt like I couldn't breathe without taking more. I feel, looking back, that her heart rate couldn't be at a normal pace, ever... either sedated on benzos or accelrerating to the point of severe discomfort, therefore needing another benzo to slow it down.

    read the side effects, many benzos or other anti-anxieties have a common paradoxal effect. made SWIM laugh when she read the information package...
     
  9. Yush

    Yush Silver Member

    Reputation Points:
    15
    Messages:
    14
    Joined:
    Feb 24, 2013
    23 y/o from earth
    Yes,I have gotten Panic Attacks on Tavor ...(Lorazepam)
    But I don't think it happened because of the drug.
    I think it happened because of the fact that Tavor makes me wanna puke and fucks up my stomach.

    Thing is that...whenever I feel like puking,I get completely paranoid,start having Panic Attacks and and my anxiety reaches the roof.
    So It was like : Tavor made me want to puke,and wanting to puke led me to having a Panic attack.

    (As you might understand,I got an issue with vomiting)

    I don't know if that counts.
     
Tags: